1887

oa SA Pharmacist's Assistant - A word in you ear : letter from the editor

 

Abstract

Recently, considerable coverage has been given to complementary medicines in the media. Itâ??s really frightening when you read stories such as the one that appeared in the . The headline was : "Herbal pills poison girls". When several teenage girls and a parent were hospitalised with lead poisoning, it was found that they had all used a particular herbal product to treat acne. It claimed to contain zinc as the active ingredient, but on testing, it was found to contain excessive quantities of lead which can damage the brain, central nervous system, kidneys and reproductive system.

Loading

Article metrics loading...

/content/mp_sapa/12/3/EJC125876
2012-03-01
2016-12-02
This is a required field
Please enter a valid email address
Approval was a Success
Invalid data
An Error Occurred
Approval was partially successful, following selected items could not be processed due to error